# SDR USAA2009073091959

- Difficulty date: July 8, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACKS IN VERTICAL BEAM WEB OF BS 178 BULKHEAD BELOW WL 234, LBL 17.  REPAIRED VERTICAL BEAM WEB OF BS 178 BULKHEAD BELOW WL 234, LBL 17 IAW B737 SRM 53-10-08 REPAIR 12.
